# SDR CALA2025080607361

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N14517
- Make and model: Airbus A321-271NX
- Aircraft serial: 12101
- Aircraft time: 2,276 hours, 837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET CHEMICAL STINGING ODOR DURING DECENT AT 5000 FT. NON-NORMAL PROC ACCOMPLISHED PERFORMED TSM TASK 05-50-00-810-831-A FOR INDENTIFICATION OF THE CAUSE FOR CABIN ODOR,SMOKE OR FUME. IAW TABLE CHART,  THE RESULTS HAS CONCLUDED TO BE TYPE 10.  NO SMELL OR LEAK HAS BEEN FOUND AT THIS POINT OR COULD NOT BE DUPLICATED. AS PER PILOTS DEBRIEF ODOR COULD ONLY BE FOUND ON THE FLIGHT DECK ONLY, NOT IN THE CABIN.
